# SDR CALA0700670

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 62,933 hours, 33,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 727c-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4.7 INCH CRACK IN FUSELAGE SKIN AT EMERGENCY LIGHT, STA 727C TO 727E, S21R TO S24R.  THE SKIN WAS REPAIRED IAW ECRA 5331-01362.
